# SDR BAQA081186

- Difficulty date: October 24, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N522ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0144
- Aircraft time: 1,457 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Amplifier
- Part number: AWEURO4
- Part serial: 0133
- Condition: Failed
- Location: Mast Moment
- Part time: 1,457 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAST MOMENT INOPERATIVE.  REPLACED WITH SERVICEABLE UNIT.
